Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Delayed periods, dark brown spotting. Prescribed norcutin. Medication to induce periods?

hai dr..my problem is about my period, my period on 10th oct 2012 for 5 days only.then on november still period not yet.i already cek up by Urine test on 22nd november still negetive, but on 25th november i got spotting blood dark brown colour nly in 3 days. on 13rd december,i go to private clinic and doctor give me norcutin tab 5mg for 1weeks. so norcutin is for period? thank you
Asked On : Fri, 21 Dec 2012
Answers:  2 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hi,
Norcutin is Norethisterone, a progestogen that is prescribed to correct irregular menstruation and also when it becomes necessary to induce a period. Your menstrual history is suggestive of a breakthrough bleeding due to hormone imbalance. If there is excess estrogen production in the body, there is endometrial thickening and once the vascular supply to the tissue falls short, there is a breakthrough bleed. Transient imbalances can be corrected by a single course. Else, they may need proper evaluation and treatment. Hope this helps.
Answered: Tue, 21 Apr 2015
I find this answer helpful
OBGYN Dr. Pallavi Vasal's  Response
TABLET NORCUTIN CONTAINS NORETHISTERONE WHICH IS USED TO INDUCE PERIODS. YOU WILL HAVE YOUR PERIODS IN A WEEK AFTER STOPPING THE TABLET.
Answered: Mon, 27 Jul 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor